# SDR AALA202507313384

- Difficulty date: July 27, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 45,533 hours, 19,148 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON TAKEOFF WITH GEAR RETRACTION, MASTER CAUTION HYDRAULIC ILLUMINATED. SYSTEM-A ENGINE 1 LOW PRESSURE ILLUMINATED. SYSTEM-A ELECTRIC NUMBER 2 LOW PRESSURE ILLUMINATED. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT IAD. PERFORMED FIM TASK 29-30-00-810-812. REMOVE AND REPLACED PRESSURE HOSE (AALA202507316372), SUPPLY HOSE (AALA202507310712), UPPER (AALA202507313384) AND LOWER (AALA202507316684) HYDRAULIC CASE RETURN HOSES. PER AMM 29-11-11, AMM 29-11-61, AMM 20-10-52 AND AMM 20-10-52 ON ENGINE NUMBER 1. LEAK CHECK GOOD. ACCOMPLISHED HYDRAULIC SYSTEM-A AND B-SYSTEM TEST, PER AMM 29-11-00. ALL TEST PASSED.
